COVID-19 infection in patients with malignant diseases
Title
COVID-19 infection in patients with malignant diseases
Identifier
/unibl/sci/idNaucniRad:36069
UDC: 616.98:578.834]::616-006-052
Type
See all items with this valueAcademic Article
Date
Bibliographic Citation
Z. Gojković, D. Đokanović, G. Nikić, O. Jović-Đokanović, Z. Mavija, I. Rakita, S. Jungić, M. Vještica, J. Berendika, T. Višekruna, COVID-19 infection in patients with malignant diseases, VOJNOSANITETSKI PREGLED, Vol. 77, No. 11, Nov, 2020
References
Is Part Of
See all items with this valueVOJNOSANITETSKI PREGLED
See all items with this value0042-8450
list of authors
Position: 117503 (30 views)